advertisement
Question
Posted by: diesel | 2004/10/14

Worried

Hi,

I took the morning after pill about 3 weeks ago, since then weve had intercourse but the condom broke again. I have bleed since taking the pill, but still worried that I might be pregnant? Very nauseous and can't eat much.

What could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be pregnancy. Do a preg test if no period.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement